# SDR USAA2013052200013

- Difficulty date: April 29, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N192UW
- Make and model: Airbus A321-211
- Aircraft serial: 1496
- Aircraft time: 42,387 hours, 15,221 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472190211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 EXFOLIATION CORROSION ON RAIL BETWEEN FR64 TO FR66, Y1292.  REPLACED RAIL BETWEEN FR64 TO FR66, Y1292 IAW SRM 51-72-11 & DWG D53472815.
